Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

BC side effects

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • BC side effects

    Hi, I'm 29 and just started taking BC for the first time. It's been 4 days and I think I have a side effect but don't see much of others having this. I am experiencing vaginal itchiness and it's very uncomfortable. Will this go away or should I seek a different brand? Currently on tricira lo

  • i would call your doctor and let them know. if the doctor thinks it the bc they can just call you in a new script

    Comment


    • Hi Enchi. I don't think itching is a common side effect of BC. It could be coincidence and perhaps your PH is off and you've gotten an infection. You could try some over the counter anti-feminine itch wipes. But, if it doesn't go away very soon, I would call the doctor to discuss.
      "Be what you're looking for."

      Comment

      Womens Health orange logoGet The Newsletter

      Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

      Latest Posts in Our Forums

      Collapse

      Latest Topics in Our Forums

      Collapse

      Working...
      X